# SDR AALA201705109023

- Difficulty date: May 6, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 21,049 hours, 17,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 43531030090
- Condition: Corroded
- Location: Frames 81-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT, AFT MAIN CABIN FLOOR SEAT TRACK AT -Y292 BETWEEN FRAMES 81.5 & 84.  REPAIRED THE SEAT TRACK IAW SRM 53-00-10, AND SRM 53-23-10.
